# SDR GTIA020461

- Difficulty date: March 28, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD B/B LONGERON 30 CORROSION FROM STATION 522 TO 560.  MID CARGO CENTER SECTION STATION 560 LONGERON 30 CORROSION.  REMOVED CORROSION.  REMOVED LONGERON AT STATION 512 TO 585.  FOUND MORE CORROSION AT FRAME THAT CONNECT LONGERON AT STATION 541.  REMOVED CORROSION AT FRAME STATION 541.  REMOVED DAMAGE AREA OF FRAME FS 541 FROM LONGERON 28L TO 28R.  INSTALLED LONGERON SPLICE REPAIR.  INSTALLED FRAME REPAIR.  (M)
